# SDR DL72S020920

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 50,700 hours, 31,440 cycles
- Engine: Pwa JT8D15A
- Engine time: 54,504 hours, 39,578 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Part serial: 700639
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 54,504 hours, 39,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AUS NUMBER 3 ENGINE SLOWLY ROLLED BACK TO IDLE.  ENGINE SHUTDOWN ON FINAL DFW.  REPLACED FUEL PUMP AND FUEL CONTROL RIGGED AND TRIMMED ENGINE, ALL OPS CHECK NORMAL.
